# SDR SWIA200717819

- Difficulty date: February 17, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 5,976 hours, 3,890 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 04199H1301
- Condition: Cracked
- Location: Cockpit
- Part time: 9 hours, 5 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SIDE WINDOW BROKEN.  REPLACED FIRST OFFICER'S SIDE WINDOW REF CRJ 700 MM 56-12-07 AND RII 56-220-1000 STEPS 1 THROUGH 7 AND 9, P/N ON 601R33033-12 P/N OFF 601R33033-20 S/N ON 06312H7366 S/N OFF 04199H1301.
